# SDR PID2008F00002

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 30 DAY CHECK; NOTED  R2 DOOR EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED IAW MM 33-51-00.  OPS CHECK GOOD.  (K)
